# SDR UALA2012071903923

- Difficulty date: July 19, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 91,172 hours, 11,084 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 40 RT INOPERATIVE.   SECURED CONNECTOR.  OP CHECKED NORMAL.
